# SDR MALA070026

- Difficulty date: February 9, 2007
- Submitted: February 12, 2007
- Operation: Air carrier
- Aircraft: N448XJ
- Make and model: Saab 340B
- Aircraft serial: 340B448
- Aircraft time: 19,294 hours, 20,954 cycles
- System (JASC): 3620 · Pneumatic Indicating System
- Part: Sensor
- Condition: Malfunctioned
- Stage of operation: CL
- How discovered: V
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

ON CLIMB-OUT FROM MEM, THE RIGHT BLEED AIR LEAK ILLUMINATED WITH THE LP AND HP VALVES CLOSED.  THE CREW FOLLOWED THE QRH AND THE BLEED AIR CAUTION LIGHT REMAINED ON.  PULLED POWER BACK TO 50 PERCENT AND THE LIGHT EXTINGUISHED.  THE FLIGHT RETURNED TO MEM AND LANDED WITHOUT FURTHER INCIDENT.  REPLACED FUSELAGE LOWER SENSOR LOOP P/N 51533-377 IAW AMM 35-23-10-02 AND RAN AT HIGH POWER SETTINGS TO VERIFY FIX.  BLEED LEAK LIGHT DID NOT ILLUMINATE.  OPS CHECK OF SENSOR LOOK GOOD IAW AMM 36-23-00.  DISC 1: SUSPECT WEU AT FAULT.   SLAVED IN SERVICEABLE WEU.  OPS CHECK NO GOOD.  RE-INSTALLED ORIGINAL PART.  INSPECTED SENSOR LOOPS ON WING AND FUSELAGE.  FOUND RIGHT FUSELAGE 54: SENSOR LOOP CHAFFED.  REPLACED RIGHT FUSELA
